JournalsemssVol. 6 , No. 1/2pp. 133–172

Arcs in finite projective spaces

  • Simeon Ball

    Universitat Politécnica de Catalunya, Barcelona, Spain
  • Michel Lavrauw

    Sabanci University, Istanbul, Turkey
Arcs in finite projective spaces cover
Download PDF

A subscription is required to access this article.

Abstract

This is an expository article detailing results concerning large arcs in finite projective spaces. It is not strictly a survey but attempts to cover the most relevant results on arcs, simplifying and unifying proofs of known old and more recent theorems. The article is mostly self-contained and includes a proof of the most general form of Segre’s lemma of tangents and a short proof of the MDS conjecture over prime fields based on this lemma.

Cite this article

Simeon Ball, Michel Lavrauw, Arcs in finite projective spaces. EMS Surv. Math. Sci. 6 (2020), no. 1 pp. 133–172

DOI 10.4171/EMSS/33